# SDR UALA2012030501407

- Difficulty date: March 5, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 42,508 hours, 9,284 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 201
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED PRSOV R RIGHT ENGINE BLEED PRESSURE REGULATING SHUT OFF VALVE (PRSOV) FAILED OPEN OR CLOSED OR RIGHT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  STATUS MSG-3610380 LATCHD ER MODE MSG-3610380 LATCHD ER MODE.  REPLACED R ENG PRSOV AND PRSOV CONTROLLER PER MM.
